Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

On birth control, ovarian cyst, irregular period, HPT negative. What could be wrong? Is this normal?

Hi. I m starting to get really worried about my period cycle. I am on birth control and have been for over a year because I get bad ovarian cysts . This month I started on March 1st and ended on the 4th, this one was normal with little pain. I started back again on the 8th and it lasted till the 10th; this one was light but painful. I third one started late on the 15th and is still going. This one is a little heavy and painful. My boyfriend and I had sex on the 6th or 7th. He had a condom (I didn t break) and I m on the pill; I took a test on the 14th to make sure I wasn t pregnant and it came up negative. What could be wrong with me? Is this normal?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Irregular and inter menstrual bleeding occurs occasionally while on the birth control pill.
However, bleeding thrice in fifteen days is not normal.
Please consult your healthcare provider or a gynecologist for this issue.
If you had your period on 1st of march, your test wouldnt come up positive till you are overdue, so its too early to test for pregnancy on the 14th.
polycystic ovaries too could contribute to irregular cycles and off and on bleeding.
A gynecological opinion is in order.
Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor